# SDR FDEA202211112757

- Difficulty date: November 11, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 80,471 hours, 19,571 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2895501
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING LEADING EDGE COMPARTMENT BEADED DOUBLER AT   APPROXIMATELYSTATION XOS 901-906 FOUND CRACKED.  REPAIR CARRIED OUT AT LEFT HAND WING LEADING EDGE COMPARTMENT BEADED DOUBLER   APPROXIMATE STATION XOS 901-906 AS PER SRM 57-40-01-2R REPAIR 15 FIGURE 203. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
